# SDR 95ZZZX2438

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6715D
- Make and model: Beech C 23
- Aircraft serial: M2253
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Bird Nest
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT NOTICED TWIG STICKING OUT OF TAILCONE.  MAINTENANCE PERSONNEL REMOVED TAILCONE AND FOUND ENTIRE HORIZONTAL STABILIZER FILLED WITH BIRD'S NEST.  STABILIZER WAS PART OF STABILATOR ASSY AND OUT OF BALANCE.  INSPECTED 2 OTHER LIKE AIRCRAFT PARKED ON SAME RAMP FOUND IN SAME CONDITION.  SUGGEST COVERING LIGHTENING HOLES WITH SCREENS.
